# SDR HEEA0010087

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754H
- Make and model: Bell 212
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bearing
- Part number: 204040623003
- Condition: Failed
- Location: T/R
- Part time: 443 hours
- Component: 212040600005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL SPINNING IN BEARING. REPLACED WITH SERVICEABLE BEARING ASSEMBLY.
